Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Khoroshkin, S. and Nazarov, M. (2007) Twisted Yangians and Mickelsson algebras I. Selecta Mathematica, New Series, 13 (1). pp. 69-136. ISSN 1420-9020

Khoroshkin, S. and Nazarov, M. (2006) Yangians and Mickelsson Algebras I. Transformation Groups, 11 (4). pp. 625-658. ISSN 1083-4362

This list was generated on Mon Aug 12 05:58:26 2019 BST.